# SDR ABXA9701525

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99115445
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A 3 INCH CRACK IN FLOOR SUPPORT BEAM WEB FS 237.  REPAIRED CRACK IAW SSRM DWG K0511.
